Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 159720, 7 pages
http://dx.doi.org/10.1155/2013/159720
Review Article

A Survey of Results on the Limit -Bernstein Operator

Department of Mathematics, Atilim University, Ankara 06836, Turkey

Received 18 October 2012; Revised 24 January 2013; Accepted 24 January 2013

Academic Editor: Vijay Gupta

Copyright © 2013 Sofiya Ostrovska. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sofiya Ostrovska, “A Survey of Results on the Limit -Bernstein Operator,” Journal of Applied Mathematics, vol. 2013, Article ID 159720, 7 pages, 2013. https://doi.org/10.1155/2013/159720.